# SDR ABXA030441

- Difficulty date: October 30, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,885 hours, 52,134 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591215642
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CORRODED AND PULLED RIVETS JUST INBOARD OF SPOILER ACTUATOR.  REPLACED SECTION OF STRINGER AND SPLICE IAW DC-9 SRM 51-70-5 AND 51-30-5.
